MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DRILL GUIDE; DRILL GUIDE, TWO PIECE, RSP

ENCORE MEDICAL L.P. DRILL GUIDE; DRILL GUIDE, TWO PIECE, RSP
Catalog Number 804-03-048
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
Instrument failure - the set screw broke off in the implanted baseplate.Surgeon secured the glenosphere implant to the baseplate with the morse taper but was unable to implant the retaining screw because the instrument broke off in the baseplate.
 
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
DRILL GUIDE
Common Device Name
DRILL GUIDE, TWO PIECE, RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key13338220
Report Number1644408-2022-00076
Device Sequence Number14819363
Product Code FZX
UDI-Device Identifier00888912148177
UDI-Public(01)00888912148177
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-03-048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
804-03-042 LOT UNKNOWN; 804-03-051 LOT UNKNOWN
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale